# SDR COMA0460474

- Difficulty date: August 16, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 5,773 hours, 4,945 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND TO FLANGE IN CABIN FLOOR LT SIDE INTERCOSTAL.  C/W REO 601R-53-41-059.
